How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28664
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am physically addicted to my oxycodone due to many injuries/surgery...

This answer was rated:

I am physically addicted to my oxycodone due to many injuries/surgery... I get my
Medication from a doctor and am on approximately 325 milligrams a day sometimes more... A couple days ago I took my medicine and it started making my heart raceamd my heart literally hurt. Not so much race but feel funny and hurt. I thought this was a coincidence but every time I take the medication my heart feels like I described. I'm in major pain without the medicine but I'm in such a tough place. Don't take the medicine go through withdrawals and pain, take the medicine and risk what feels like a minor heart attack. Even my left arm feels funny. I almost could not move it correctly at one point. I don't know what to do I've never heard of oxycodone do anything like this. Do you have any idea what's going on?

mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

mysticdoc :

Hello

mysticdoc :

Thanks for your question.

mysticdoc :

Oxycodone can sometimes cause heart palpitation.

mysticdoc :

This can be due to the change in manufacturing formulation if you are using different brand.

mysticdoc :

Anxiety and stress also can cause palpitations.

mysticdoc :

You can discuss with your doctor and pharmacisy to find out if this is a different formulation of oxycodone.

mysticdoc :

Also get a EKG to get your heart checked and reasure your mind.

mysticdoc :

Does not sound serious though.

mysticdoc :

Best wishes,

Dr Basu and 2 other Health Specialists are ready to help you